Volume 4, Number 3

Articles in the Issue:

Review Article:
Qian-Shun Chang and Lin-Bao Xu
A Numerical Method For A System Of Generalized Nonlinear Schrodinger Equations
J. Comp. Math., 4 (1986), pp. 191-199. Abstract
pdf
Full Article

De-Hao Yu
A System Of Plane Elasticity Canonical Integral Equations And Its Application
J. Comp. Math., 4 (1986), pp. 200-211. Abstract
pdf
Full Article

Ji-Guang Sun and Qiang Ye
The Unsolvability Of Inverse Algebraic Eigenvalue Problems Almost Everywhere
J. Comp. Math., 4 (1986), pp. 212-226. Abstract
pdf
Full Article

Ji-Guang Sun
The Unsolvability Of Multiplicative Inverse Eigenvalue Problems Almost Everywhere
J. Comp. Math., 4 (1986), pp. 227-244. Abstract
pdf
Full Article

Jian-Qin Mao
The Perturbation Analysis Of The Product Of Singular Vector Matrices UV^T
J. Comp. Math., 4 (1986), pp. 245-248. Abstract
pdf
Full Article

Shou Hao
Numerical Solution Of Radon's Problem In A Two Dimensional Space
J. Comp. Math., 4 (1986), pp. 249-254. Abstract
pdf
Full Article

Zhen-Huan Teng
Variable-Elliptic-Vortex Method For Incompressible Flow Simulation
J. Comp. Math., 4 (1986), pp. 255-262. Abstract
pdf
Full Article

Qun Lin and Qi-Ding Zhu
Local Asymptotic Expansion And Extrapolation For Finite Elements
J. Comp. Math., 4 (1986), pp. 263-265. Abstract
pdf
Full Article

F. Scarpini
The Use Of Maximal Monotone Operators In The Numerical Analysis Of Variational Inequalities And Free Boundary Problems
J. Comp. Math., 4 (1986), pp. 266-278. Abstract
pdf
Full Article

Kang Feng
Difference Schemes For Hamiltonian Formalism And Symplectic Geometry
J. Comp. Math., 4 (1986), pp. 279-289. Abstract
pdf
Full Article